# SDR UALA2011052602581

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,554 hours, 21,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5520 · Elevator Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NUT PLATE ON RT ELEVATOR PCU ACCESS PANEL 345DB FWD OTBD SIDE.  ONE NUT PLATE ON BLADE PANEL AFT OF PANEL 345DB. DAMAGED NUT PLATES REPLACED AND PANELS REINSTALLED.
